# SDR FDEA201803100638

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53778338252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR STRUCTURE WEB IN FWD CARGO COMPT AT FR 37, -Y1470, UNDER FLOOR LEVEL. REMOVED WEB IN FWD CARGO COMPT AT FR-37 -Y1470 IAW SRM 51-40-21, FABRICATED WEB ON T18/1327252, INSTALLED WEB IAW SRM 51-40-21.  MAJOR REPAIR.
